Metrics

From
A Necessary Condition for the Existence of the Asymptotic Density in Kolakoski Sequence by Abdallah Hammam Turkish Journal of Analysis and Number Theory. 2018, 6(2), 57-60 doi:10.12691/tjant-6-2-5
Views
13647
Html 13157
Abstract 490
01 May 2018 (publication date) through 02 November 2026 *
15.05 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8981
PDF2054
Epub1998
XML1859
PPT1305
Figures1170
Tables595
Export: 5538
RIS1689
BibTex2103
Endnote1746
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com